# SDR SWIA201023703

- Difficulty date: February 18, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 18,891 hours, 13,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL CABIN EMERGENCY LIGHT NR 3 INOP.  (FLT 4575)  RELAMPED EMERGENCY LIGHT.
